Oct 1, 2013
Hi I have an inflamed bowel which occurred a few weeks after u had sex. I tested negative at 3 month post exposure. However I was taken medication. I wanted to know if my inflamed bowel and its medication could affect the HIV test? Also as I tested negative are my symtoms due to something else other than HIV? Please answer my questions I am so worried . Thank you
Response from Dr. Wohl
Inflammation of the rectum can increase risk of transmission following an ejaculation of HIV-infected semen during anal sex.
Neither medication nor an inflamed bowel leads to a false positive HIV test.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Hands After Masturbation Worried I Have HIV
- Sore Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Can You Get Genital Warts Just From Touching?
- Cephalexin Cure Chlamydia
- What Kind Of Sexually Transmitted Infections Does Doxycycline Monohydrate Treat?
- Can You Get Hiv From Giving Oral To A Girl?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.